# SDR SWAA2025082604869

- Difficulty date: August 16, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8776L
- Make and model: Boeing 737-8
- Aircraft serial: 67761
- Aircraft time: 9,242 hours, 4,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL CAP STRIPS FOR FLOOR PANELS 140AF;140BF;140CF; AND 140DF ALL HAVE AREAS OF LOWER SURFACE CORROSION. (PHOTOS ATTACHED)<[01] OBTAINED AND INSTALLED CAP STRIPS FLOOR PANEL PER AMM 50-10-04;[02] C/W INSPECTION.
